# SDR FDEA202309281663

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME STATION 535 LOWER EXISTING OUTER REPAIR ANGLE LONGERON 24 LEFT   FOUND CHAFE MARKED. CABIN - AT LEFT HAND FRAME STATION 535 LONGERON 24 LEFT, LOWER EXISTING OUTER   REPAIR ANGLE, CHAFFED MARK EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM   53-00-00-2R FGURE 205 REPAIR GENERAL. CHAFFED EXISTING OUTER REPAIR ANGLE   REMOVED AS PER MD-11 SRM 51-31-01-0G AND REPIRED AS PER MD-11 SRM 53-20-07-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
